RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2019, Volume 53, Pages 98–114 (Mi iimi374)  

Construction of a solution to a velocity problem in the case of violation of the smoothness of the curvature of the target set boundary

P. D. Lebedevab, A. A. Uspenskiiab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620990, Russia
b Ural Federal University, ul. Mira, 19, Yekaterinburg, 620002, Russia

Abstract: For the development of analytical and numerical algorithms for constructing nonsmooth solutions of optimal control problems, procedures are proposed for constructing scattering curves for a single class of control velocity problems. We consider the reduction problems for a minimal time of solutions of a dynamical system with a circular velocity vectogram for the case where the target set is generally nonconvex, and its boundary has points at which the curvature smoothness is violated. These points are referred to as pseudovertices, the characteristic points of the target set, which are responsible for the occurrence of the singularity of the optimal result function. When forming a proper reparameterization (in this case, taking into account the geometry of the velocity vector diagram) of the arc of the boundary of the target set containing a pseudovertex, the scattering curve is constructed as an integral curve. Moreover, the initial conditions of the corresponding Cauchy problem are determined by the properties of the pseudovertex. One of the numerical characteristics of the pseudovertex, the pseudovertex marker, determines the initial velocity of the material point describing a smooth portion of the scattering curve. This approach to the identification and construction (in analytical or numerical form) of singular curves was previously substantiated for a number of cases of a target boundary that are different in the order of smoothness. It should be emphasized that the case considered in this paper is the most specific, in particular, because of the revealed connection between the dynamic problem and the problem of polynomial algebra. It is proved that the pseudovertex marker is the nonpositive root of some third-order polynomial whose coefficients are determined by the one-sided derivatives of curvatures of the pseudovertex of the target set. The effectiveness of the developed theoretical methods and numerical procedures is illustrated by specific examples.

Keywords: velocity problem, dispersing curve, bisector of a set, pseudovertex, optimal result function, curvature.

Funding Agency Grant Number
Russian Science Foundation 19-11-00105
P. Lebedev’s research is supported by the Russian Science Foundation (project no. 19-11-00105).


DOI: https://doi.org/10.20537/2226-3594-2019-53-09

Full text: PDF file (795 kB)
References: PDF file   HTML file

UDC: 517.977
MSC: 35A18
Received: 02.05.2019

Citation: P. D. Lebedev, A. A. Uspenskii, “Construction of a solution to a velocity problem in the case of violation of the smoothness of the curvature of the target set boundary”, Izv. IMI UdGU, 53 (2019), 98–114

Citation in format AMSBIB
\Bibitem{LebUsp19}
\by P.~D.~Lebedev, A.~A.~Uspenskii
\paper Construction of a solution to a velocity problem in the case of violation of the smoothness of the curvature of the target set boundary
\jour Izv. IMI UdGU
\yr 2019
\vol 53
\pages 98--114
\mathnet{http://mi.mathnet.ru/iimi374}
\crossref{https://doi.org/10.20537/2226-3594-2019-53-09}
\elib{http://elibrary.ru/item.asp?id=38503202}


Linking options:
  • http://mi.mathnet.ru/eng/iimi374
  • http://mi.mathnet.ru/eng/iimi/v53/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Number of views:
    This page:34
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019